Performance Anxiety

Performance anxiety is the exceeding anxiety levels that a person experiences thinking of the performance or act even before it happens. The act can be anything like performing on a stage in front of a crowd, giving an examination, talking to new people, sex, etc. The thought of failure stops them from doing the act or underperform compared to their skills, ultimately leading to low self-esteem and self-doubt. People with social anxiety tend to develop performance anxiety. As a result, tremors, nausea, dizziness, breathlessness, sweating, etc., occur. Deep breathing exercises, meditation, and psychological therapy can help.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My 15 year old son shows a lot of anger and aggressiveness. Why?

Query: Hello doctor, My 15 year old son is showing a lot of anger and aggressiveness. Please see his attached files for the details. I want your second opinion. I need your opinion on the possible treatment of my son to reduce his extreme angriness, lack of patience, and restlessness. His exams are around...  Read Full »


Dr. Hitesh Kumar

Answer: Hello, Welcome to icliniq.com. I have seen all the attached reports (attachment removed to protect patient identity). I would like to know a more detailed history of your son: Since when is he having such behavior? You also mentioned that he is very sincere about his study, and his behavior is...  Read Full »

I am a medical aspirant and I am scared that I will fail in my medical entrance exams. How can I overcome this fear?

Query: Hello doctor, I am a medical aspirant and I have my medical entrance exam after three days. I want you to tell me how I can fall ill because I am scared and want to avoid this exam. I do not want to disappoint my parents. I aim to be a doctor, but I need one more year. I will try my best this year a...  Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hello, Welcome to icliniq.com. I think you should stop getting worried. Just give your exam and learn from your failure. If you score less or fail, ask your parents to give you one more year or the last chance for exam preparation. Finally, face your situation with courage. To be a doctor, you need ...  Read Full »

What causes a sensitive penis tip and difficulty in erection during sex?

Query: Hello doctor, I am a 28-year-old male, and I have two questions that I need your help with; Firstly, the head of my penis, especially the tip, is really sensitive, and I get an extreme ticklish sensation when I touch it. It happens just after the lubricating fluids come out before ejaculating durin...  Read Full »


Dr. Vaibhav Vishal

Answer: Hello, Welcome to iCliniq.com. I have read your query and can understand your concern. 1) Regarding your first question, an extremely sensitive penis tip can be due to balanitis (inflammation of the penis head and foreskin). In this condition, the tip will be slightly red and very sensitive and r...  Read Full »

Please help me overcome my public speaking anxiety.

Query: Hi doctor, My interview is at the end of this month. I have public speaking anxiety. Taking Propranolol 120 mg helps a lot. But still, I feel uneasy, anxious, and sweaty. My dreams will come true if I pass on the interview. What to do?   Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hi, Welcome to icliniq.com. I understand your concern. Stay relaxed. Have faith in yourself. Do not be afraid of anyone. Start preparing for your interview. If it is oral, then practice it with someone. You must talk with a proper eye to eye contact. You should stand in front of the mirror and...  Read Full »

Is Pregabalin the right medicine for social and performance anxiety?

Query: Hi doctor, I am a 30-year-old male. Medications: Started Lyrica (Pregabalin) yesterday 25 mg (moving to 50 mg tomorrow). Issues: Generalized anxiety (Social and Performance anxiety). Query: Did my general physician prescribe the right medicines? I mainly suffer from social and performance anxiet...  Read Full »


Dr. Parth N. Nagda

Answer: Hello, Welcome to icliniq.com. Yes, Pregabalin is a SNRIs (serotonin and norepinephrine reuptake inhibitors) class of medicine. You have tried SSRI and TCAs (tricyclic antidepressants). SNRIs do help with anxiety disorders. Pregabalin is not the best SSRIs (selective serotonin reuptake inhibitors)...  Read Full »

Does BPA overexposure cause problems with erection?

Query: Hi doctor, I am 20 years old and have recently been having problem with erection and loss of sexual energy. These symptoms started about two months ago and have been slowly getting worse. There are several factors that I believe are contributing to this, but one in particular is exposure to BPA. I...  Read Full »


Dr. Shahil Khant

Answer: Hi, Welcome to icliniq.com. Erectile dysfunction can occur because of many reasons. The most common is psychological that is excessive stress, performance anxiety, etc. Also, smoking and alcohol are major factors contributing erectile dysfunction. If you have night erection (erection during sleep...  Read Full »

Does neurological disorder affect ejaculation?

Query: Hello doctor, I am struggling with severe PE with IELT of 10 seconds or less. I cannot control during masturbation too. I am a 35 year old unmarried male. My physical health is good. Also, I do not think that my problem is a psychological one. My question is, whether neurological disorders affect e...  Read Full »


Dr. Rajyaguru

Answer: Hi, Welcome to icliniq.com. Your question is valid. There are many neurological conditions that can present with PE (premature ejaculation). Ejaculation is actually a reflex being controlled at spinal level. So, disease like multiple sclerosis, which affects the white areas of cord and spinal cord ...  Read Full »

Can anti-anxiety medication cause erectile dysfunction and decrease libido?

Query: Hello doctor, I got married last month. I am not able to maintain a strong erection that is needed for penetration. And, my libido is also low nowadays.  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. I request you to provide following information so the diagnosis can be made and suitable remedy can be offered. Have you experienced the same issues while masturbating or doing sex in the past? How did the problem start...  Read Full »

What can cause erection problems?

Query: Hi doctor, I have experienced a problem in erection since last three months. I am a smoker. The testosterone level in my last routine medical checkup was 134. Please help.  Read Full »


Dr. Bharat Udey

Answer: Hello, Welcome to icliniq.com. I can understand your problem very well. But, before providing any adequate solution to your problem, it is necessary to understand your problem with specific details. Please provide the following information first. What is your age, marital status, frequency of sexual...  Read Full »

Will Tentex royal help in maintaining erection for a long time?

Query: Hello doctor, I am a 31-year-old male. I am married for the last six years. Before getting married, there was an incident where I had a sexual encounter with a girl. However, during this, I had erectile dysfunction. So after about one year, I got married to my long term friend. In the initial three...  Read Full »


Dr. Ajith Chakravarthy Chellumony Thankarajan

Answer: Hello, Welcome to icliniq.com. From your query, I could infer that you had difficulty in getting and maintaining an erection with the new girl only. You were able to have frequent and normal sex with your wife before the encounter with the above said girl. It means that the cause for erectile dy...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.